# SDR AWXA200500436

- Difficulty date: March 14, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546572545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT TAIL COMPARTMENT LOWER STRAP AT BS 1088, BETWEEN STR 19 RT AND STR 20 RT.  MAINTENANCE REMOVED CORRODED STRAP AT BS 1088, FROM STR 19 RT TO STR 20 RT; FABRICATED A NEW REPLACEMENT STRAP PER DWG 65-46572; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
